RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 19, Number 2  


$L_p-L_q$-estimates for generalized Riss potentials with oscillating
M. N. Gurov, V. A. Nogin
3
On automorphisms of a distance-regular graph with intersection of arrays $\{39,30,4; 1,5,36\}$
A. K. Gutnova, A. A. Makhnev
11
On splitting polynomials with coefficients from commutative Banach algebras
A. E. Pasenchuk
18
Minimum dominating Randic energy of a graph
P. S. K. Reddy, K. N. Prakasha, V. M. Siddalingaswamy
28
On the power order of growth of lower $Q$-homeomorphisms
R. R. Salimov
36
Gauss, Peterson–Codazzi, and Ricci equations in nonholonomic frames
L. N. Shapovalova
49
Difference equations and Sobolev orthogonal polynomials, generated by Meixner polynomials
I. I. Sharapudinov, Z. D. Gadzhieva, R. M. Gadzhimirzaev
58

Notes
On some problems in the theory of functions
Yu. F. Korobeĭnik
73
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021